# SDR S8A2009F00005

- Difficulty date: August 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N206HY
- Make and model: Lear 60LEAR
- Aircraft serial: 028
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal Block
- Part number: M81714602004
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTURE, ON DEPARTURE CREW ATTEMPTED TO RAISE THE LANDING GEAR AND GEAR WOULD NOT RETRACT.  CREW ELECTED TO RETURN TO DEPARTURE AND MADE AN UNEVENTFUL LANDING.  (2 CREW) AND NO PASSENGERS ON ACFT WITH NO INJURIES AND NO EMERGENCY WAS DECLARED.  MFG WAS CONTRACTED TO INSPECT AND PERFORME MX.  ON INSP, NOTED THAT WIRES HAD COME LOOSE AT TERMINAL BLOCK TJ1-S LOCATED IN THE LT WW.  REPAIRED WIRING AT TJI-S ACCOMPLISHED STATIC GEAR SWING AND OPS CK OF LANDING GEAR RETRACTION AND EXTENSION SYS, SYS CHECK NORMAL.  ACFT WILL BE RETURNED TO SERVICE.  (K)
